# SDR UPS96221087

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1273/1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CRACKED FRAME AT BS 1273 RBL 21 WL 194.  REPAIRED IN ACCORDANCE WITH B727-5310-1239-E.   NOTE:   ADDITIONAL CRACKED FRAME AT BS 1263 RBL 21 WL 194 WAS ALSO REPAIRED ON THIS NRC.
